Lossless Join Decomposition in Dense Linear Order Constraint Databases
Affiliation:

  • Article
  • | |
  • Metrics
  • |
  • Reference
  • |
  • Related
  • |
  • Cited by
  • | |
  • Comments
    Reference
    Related
    Cited by
Get Citation

范志新,施伯乐.线性序约束关系的无损连接分解*.软件学报,1999,10(1):29-34

Copy
Share
Article Metrics
  • Abstract:
  • PDF:
  • HTML:
  • Cited by:
History
  • Received:November 11,1997
  • Revised:February 25,1998
You are the first2033373Visitors
Copyright: Institute of Software, Chinese Academy of Sciences Beijing ICP No. 05046678-4
Address:4# South Fourth Street, Zhong Guan Cun, Beijing 100190,Postal Code:100190
Phone:010-62562563 Fax:010-62562533 Email:jos@iscas.ac.cn
Technical Support:Beijing Qinyun Technology Development Co., Ltd.

Beijing Public Network Security No. 11040202500063